# SDR IPXA2025031891376

- Difficulty date: March 6, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT:  APG  Z200   L1 DOOR FWD. LOWER LATCH ROLLER LOOSE OR WORN DOT#58/43 DARRYL FORD 91102506.  PERFOMED INSPECTION OF L1 DOOR FWD LOWER LATCH ROLLER, AFTER FURTHER INVESTIGATION FOUND ROLLER LOOSE. REMOVED AND REINSTALL CORRECTLY IAW AMM 52-10-11-501 T95895 OPS CHECK GOOD. REVIEWED
